have been on wellbutrin for 3 weeks and have periods of 36 to 48 hours of not sleeping
4 Feb 2013
Hello bruce m. Insomnia effects up to just under 19% of the people taking Wellbutrin and it is a common side effect to taking the drug. You might ask your doctor to adjust your dose. (this often helps ease the problem) If not possible a sleeping pill might be added or if that is not possible, another drug be taken and the wellbutrin is replaced.
4 Feb 2013
During the initial weeks on Wellbutrin I sufferered insomnia. My Dr. prescribed Clonazepam in addition, which has been very effective for me during the past several years. I take a very low dose, twice daily. This addresses anxiety during the day and I sleep just fine at night. I wish you well in addressing this with your physician.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Wellbutrin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
on the medication and I have problems sleeping my moods are little bit better but sleeping is not..My doc prescribe me imovane sleeping pill... Which ...
1 answer • 25 May 2011
Hello, I am on my first week of Wellbutrin (generic) IR and am not sleeping well. Does this side-effect eventually wear off? Will I ever be able to ...
5 answers • 16 May 2013
Valerian - Im weaning myself off of trazodone (was prescribed years ago for help with sleeping) and?
... wanted to know what do you take that is a natural remedy for sleep? I am also on wellbutrin which isn't helping. I have major depression/ ...
2 answers • 27 Jan 2014
I take trazodone for sleep also but if I wake up in the middle of the night I can't go back to sleep and during the day i can't seem to ...
1 answer • 3 Mar 2014
... well for me. I would like to know if anyone else has taken this sleeping pill for insomnia and if it was effective for your sleep problems? How ...
3 answers • 7 Jun 2014